# SDR R61A20090097

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 14,587 hours, 10,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ELECTRICAL BURNT SMELL IN THE COCKPIT WHILE ON APPROACH INTO PHL.  A/C LANDED WITHOUT EVENT AT PHL, MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND WAS UNABLE TO DUPLICATE THE ODOR.  A/C WAS THEN RETURNED TO SERVICE.
